A 28-year-old female asked:
I have to take a 7 day course of 500mg clarithromycin. will i be able to drink coffee or decaf or will it cause palpitations or problems?
1 doctor answer • 1 doctor weighed in
Dr. Volkan Tuzcuanswered
Pediatric Cardiology 33 years experience
Coffee: there should not be any expected problems with coffee and clarythromycin
Created for people with ongoing healthcare needs but benefits everyone.
2.5k viewsAnswered >2 years ago
Last updated Jul 22, 2015
People also asked
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits - just $44!
50% off with $19/month membership
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.